Arkiv for Matematik, 1952, Volume 1

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (39 articles)

Issue 1

[1] Über die Existenz der beschränkten automorphen Funktionen

Leo Uskila

Functional Analysis mathscidoc:1701.12012

Arkiv for Matematik, 1, (1), 1-11, 1949.9
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a class of orthogonal series

H. Bohman

Classical Analysis and ODEs mathscidoc:1701.05003

Arkiv for Matematik, 1, (1), 13-19, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 238 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On certain asymptotic solutions of Riccati's differential equation

Herbert Olsson

TBD mathscidoc:1701.332025

Arkiv for Matematik, 1, (1), 21-25, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fast-monotone Kettenbrüche

Folke Ryde

TBD mathscidoc:1701.332026

Arkiv for Matematik, 1, (1), 27-44, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a diophantine equation in two unknowns

Bengt Persson

TBD mathscidoc:1701.332027

Arkiv for Matematik, 1, (1), 45-57, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The principle of the excluded third and the Bolzano-Weierstrass lemma

J. Billing

TBD mathscidoc:1701.332028

Arkiv for Matematik, 1, (1), 59-59, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the factorization of certain probability distributions

Harald Cramér

TBD mathscidoc:1701.332029

Arkiv for Matematik, 1, (1), 61-65, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Stochastic processes and integral equations

Ulf Grenander

TBD mathscidoc:1701.332030

Arkiv for Matematik, 1, (1), 67-70, 1949.9
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Integration of Fokker-Planck's equation in a compact Riemannian space

Kôsaku Yosida Mathematical Institute, Nagoya University, January 19, 1949.

TBD mathscidoc:1701.332031

Arkiv for Matematik, 1, (1), 71-75, 1949.9
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On equivalent analytic functions

Bengt Andersson

TBD mathscidoc:1701.332032

Arkiv for Matematik, 1, (1), 77-92, 1949.9
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On the constant in Hölder's inequality

Sven H. Hilding

TBD mathscidoc:1701.332033

Arkiv for Matematik, 1, (2), 93-100, 1950.3
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zeros of successive derivatives

Hans Rådström

TBD mathscidoc:1701.332034

Arkiv for Matematik, 1, (2), 101-139, 1950.3
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Struktur stationärer zufälliger Funktionen

Kari Karhunen

TBD mathscidoc:1701.332035

Arkiv for Matematik, 1, (2), 141-160, 1950.3
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Deterministic and non-deterministic stationary random processes

Olof Hanner

TBD mathscidoc:1701.332036

Arkiv for Matematik, 1, (2), 161-177, 1950.3
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Les quantités irrationnelles quadratiques et les substitutions linéaires

Folke Ryde

TBD mathscidoc:1701.332037

Arkiv for Matematik, 1, (2), 179-184, 1950.3
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur les restes et les non-restes quadratiques suivant un module premier

Trygve Nagell

TBD mathscidoc:1701.332038

Arkiv for Matematik, 1, (2), 185-193, 1950.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Stochastic processes and statistical inference

Ulf Grenander

TBD mathscidoc:1701.332039

Arkiv for Matematik, 1, (3), 195-277, 1950.10
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 391 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On an unsolved question concerning the diophantine equation$Ax$^{3}+By^{3}=C

Per Häggmark

TBD mathscidoc:1701.332040

Arkiv for Matematik, 1, (3), 279-294, 1950.10
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 4

[1] An extremal property of the Riemann zeta-function

Arne Beurling

TBD mathscidoc:1701.332041

Arkiv for Matematik, 1, (4), 295-300, 1951.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a closure problem

Arne Beurling

TBD mathscidoc:1701.332042

Arkiv for Matematik, 1, (4), 301-303, 1951.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ein Problem bei dyadischer Zahlendarstellung

A. Wiman

TBD mathscidoc:1701.332043

Arkiv for Matematik, 1, (4), 305-310, 1951.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On null-sets for continuous analytic functions

Lennart Carleson

TBD mathscidoc:1701.332044

Arkiv for Matematik, 1, (4), 311-318, 1951.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Eine neue Art monotoner Kettenbruchentwicklungen

Folke Ryde

TBD mathscidoc:1701.332045

Arkiv for Matematik, 1, (4), 319-339, 1951.3
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the coefficients in the power series expansion of a rational function with an application on analytic continuation

Christer Lech

TBD mathscidoc:1701.332046

Arkiv for Matematik, 1, (4), 341-346, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the growth of minimal positive harmonic functions in a plane region

Bo Kjellberg

TBD mathscidoc:1701.332047

Arkiv for Matematik, 1, (4), 347-351, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On singular monotonic functions whose spectrum has a given Hausdorff dimension

R. Salem

TBD mathscidoc:1701.332048

Arkiv for Matematik, 1, (4), 353-365, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On an inequality concerning the integrals of moduli of regular analytic functions

Bengt Andersson

TBD mathscidoc:1701.332049

Arkiv for Matematik, 1, (4), 367-373, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Solid spaces and absolute retracts

Olof Hanner

TBD mathscidoc:1701.332050

Arkiv for Matematik, 1, (4), 375-382, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the highest prime-power which divides$n$!

Ove Hemer

TBD mathscidoc:1701.332051

Arkiv for Matematik, 1, (4), 383-388, 1951.3
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 5

[1] Some theorems on absolute neighborhood retracts

Olof Hanner

TBD mathscidoc:1701.332052

Arkiv for Matematik, 1, (5), 389-408, 1951.5
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 155 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur les fractions continues monotones non-décroissantes périodiques

Folke Ryde

TBD mathscidoc:1701.332053

Arkiv for Matematik, 1, (5), 409-420, 1951.5
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The primary process of a smoothing relation

K. Nagabhushanam

TBD mathscidoc:1701.332054

Arkiv for Matematik, 1, (5), 421-488, 1951.5
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 6

[1] Sur un théorème d'Axel Thue

Trygve Nagell

TBD mathscidoc:1701.332055

Arkiv for Matematik, 1, (6), 489-496, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Spectral synthesis of bounded functions

Henry Helson

TBD mathscidoc:1701.332056

Arkiv for Matematik, 1, (6), 497-502, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On empirical spectral analysis of stochastic processes

Ulf Grenander

TBD mathscidoc:1701.332057

Arkiv for Matematik, 1, (6), 503-531, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 214 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the analytic continuation of Eulerian products

Germund Dahlquist Matematiska institutet, Stockholms Högskola

TBD mathscidoc:1701.332058

Arkiv for Matematik, 1, (6), 533-554, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Toeplitz forms and stationary processes

Ulf Grenander

TBD mathscidoc:1701.332059

Arkiv for Matematik, 1, (6), 555-571, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 180 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur le plus petit non-reste quadratique impair

Trygve Nagell

TBD mathscidoc:1701.332060

Arkiv for Matematik, 1, (6), 573-578, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur les restes et les non-restes cubiques

Trygve Nagell

TBD mathscidoc:1701.332061

Arkiv for Matematik, 1, (6), 579-586, 1952.8
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved